CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Johnson-M-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005
Number of items: 1.

2005

Johnson, Mark R. and Dean, Richard A. (2005) Designer path independent choice functions. Economic Theory, 26 (3). pp. 729-740. ISSN 0938-2259. https://resolver.caltech.edu/CaltechAUTHORS:20200325-130629354

This list was generated on Tue Aug 4 13:15:52 2020 PDT.